# SDR Q2S2010F00021

- Difficulty date: February 25, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Engine: Ge CF650E2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0435, WORKCARD NR 71-012-01-03, ENGINE NR 3 AFT UPPER MOUNT FOUND WITH CORROSION.  REPLACED ENGINE NR 3 AFT UPPER MOUNT IAW AMM 71-21-03, REV 142.  PN ON: 65B94349-1, SN ON: SA-982.
